Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 2, Number 3

All articles in this issue are freely accessible.

On the convergence of continued fractions with complex elements
E. B. Van Vleck.
Trans. Amer. Math. Soc. 2 (1901), 215-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500565
Geometry within a linear spherical complex
Percey F. Smith.
Trans. Amer. Math. Soc. 2 (1901), 234-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500566
A new determination of the primitive continuous groups in two variables
H. F. Blichfeldt.
Trans. Amer. Math. Soc. 2 (1901), 249-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500567
Determination of all the groups of order $p^{m}$ which contain the abelian group of type $(m-2,1), p$ being any prime
G. A. Miller.
Trans. Amer. Math. Soc. 2 (1901), 259-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500568
On a fundamental property of a minimum in the calculus of variations and the proof of a theorem of Weierstrass’s
W. F. Osgood.
Trans. Amer. Math. Soc. 2 (1901), 273-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500569
Concerning Harnack’s theory of improper definite integrals
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 2 (1901), 296-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500570
Zur linearen Transformation der $𝜃$-Reihen
F. Mertens.
Trans. Amer. Math. Soc. 2 (1901), 331-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500571